Regularized Posteriors in Linear Ill-Posed Inverse Problems
Article first published online: 18 APR 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 2, pages 214–235, June 2012
How to Cite
FLORENS, J.-P. and SIMONI, A. (2012), Regularized Posteriors in Linear Ill-Posed Inverse Problems. Scandinavian Journal of Statistics, 39: 214–235. doi: 10.1111/j.1467-9469.2011.00784.x
- Issue published online: 14 MAY 2012
- Article first published online: 18 APR 2012
- Received October 2009, in final form October 2011
Appendix A. Terminology and properties of operators in Hilbert spaces used in the paper.
Appendix B. Proofs of the results given in the paper.
Appendix C. Monte Carlo experiment for density estimation.
|SJOS_784_sm_AppendixA-C.pdf||428K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.